# SDR NACA2022070400002

- Difficulty date: July 4, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 107,185 hours, 19,155 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu
- Condition: Fault Message
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AUTO SHUT DOWN, ECU BITE "GEN FILTER" - ACCOMPLISHED FIM 49-11 FAULT TREE 969. REMOVED AND REPLACED GENERATOR SCAVENGE FILTER AND GENERATOR SCAVENGE ELEMENT PER AMM 49-27-03, LEAK AND OPS CHECK FOUND GOOD.
